Approximation of Classes of Analytic Functions by de la Vallée-Poussin Sums

  • V. I. Rukasov


For upper bounds of the deviations of de la Vallée-Poussin sums taken over classes of functions that admit analytic extensions to a fixed strip of the complex plane, we obtain asymptotic equalities. In certain cases, these equalities give a solution of the corresponding Kolmogorov–Nikol'skii problem.
How to Cite
Rukasov, V. I. “Approximation of Classes of Analytic Functions by De La Vallée-Poussin Sums”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 6, June 2003, pp. 806-1,
Research articles